# SDR SIMA20130521003

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 28,945 hours, 25,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE LT FWD EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT FWD EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10.  THE OPS CHECK WAS GOOD AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
